# SDR 96ZZZM470

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Cracked
- Location: Fs 1176.9-1183
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CABIN, CURVED FLOOR WEB BETWEEN FS 1176.9 CHORD AND FS 1183 BULKHEAD CRACKED, JUST FORWARD OF WIRE BUNDLE CONDUIT AT RBL 31.  STOP DRILL CURVED FLOOR PER SRM 51-10-1 AND INSTALLED DOUBLER PER SRM 51-40-2, 3 INCH BY 2 INCH 2024-T3 .032.
